English  |  正體中文  |  简体中文  |  Items with full text/Total items : 54367/62174 (87%)
Visitors : 14936307      Online Users : 134
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTHU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    National Tsing Hua University Institutional Repository > 歷任校長 > 李家同 (1993-1994) > 期刊論文  >  Generating All Maximal Independent Sets on Trees in Lexicographic Order

    Please use this identifier to cite or link to this item: http://nthur.lib.nthu.edu.tw/dspace/handle/987654321/80792

    Title: Generating All Maximal Independent Sets on Trees in Lexicographic Order
    Authors: Chang, Y. H.;Wang, J. S.;Lee, R. C. T.
    教師: 李家同
    Date: 1994
    Publisher: Elsevier
    Relation: INFORMATION SCIENCES, Elsevier, Volume 76, 1994, Pages 279-296
    Keywords: Lexicographic Order
    Abstract: An algorithm to generate all maximal independent sets in lexicographic order with polynomial time delay between the output of two successive independent sets was proposed by Johnson. This algorithm needs an exponential amount of space. Johnson suggested an open problem, which is to find such an algorithm with polynomial time delay and space needed between the output of two successive maximal independent sets. In this paper, we try to investigate this problem on trees. We first introduce a new problem—the constrained maximal independent set problem, which is NP-complete for general graphs. We show that, for trees, the constrained maximal independent set problem can be solved in θ(n) time, where n is the number of vertices. Based upon this algorithm, we propose another algorithm that generates all maximal independent sets in lexicographic order with O(n2) delay between the output of any two successive independent sets with O(n) space for trees. In other words, we partially solve Johnson's open problem.
    Relation Link: http://www.elsevier.com/wps/find/homepage.cws_home
    URI: http://nthur.lib.nthu.edu.tw/dspace/handle/987654321/80792
    Appears in Collections:[李家同 (1993-1994)] 期刊論文
    [資訊工程學系] 期刊論文

    Files in This Item:

    File SizeFormat


    SFX Query


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback